On the Dirichlet Problem with Orlicz Boundary Data

Gabriella Zecca

Bollettino dell'Unione Matematica Italiana (2007)

  • Volume: 10-B, Issue: 3, page 661-679
  • ISSN: 0392-4033

Abstract

top
Let us consider a Young's function Φ : + + satisfying the Δ 2 condition together with its complementary function Ψ , and let us consider the Dirichlet problem for a second order elliptic operator in divergence form: { L u = 0 in  B u | B = f B the unit ball of n . In this paper we give a necessary and sufficient condition for the L ϕ -solvability of the problem, where L ϕ is the Orlicz Space generated by the function Φ . This means solvability for f L Φ in the sense of [5], [8], where the case Φ ( t ) = t p is treated.

How to cite

top

Zecca, Gabriella. "On the Dirichlet Problem with Orlicz Boundary Data." Bollettino dell'Unione Matematica Italiana 10-B.3 (2007): 661-679. <http://eudml.org/doc/290386>.

@article{Zecca2007,
abstract = {Let us consider a Young's function $\Phi \colon \mathbb\{R\}^+ \to \mathbb\{R\}^+$ satisfying the $\Delta_2$ condition together with its complementary function $\Psi$, and let us consider the Dirichlet problem for a second order elliptic operator in divergence form: \begin\{equation*\} \begin\{cases\} Lu=0 & \text\{in \} B\\ u\_\{|\partial B\}=f \end\{cases\} \end\{equation*\}$B$ the unit ball of $\mathbb\{R\}^n$. In this paper we give a necessary and sufficient condition for the $L^\phi$-solvability of the problem, where $L^\phi$ is the Orlicz Space generated by the function $\Phi$. This means solvability for $f \in L^\Phi$ in the sense of [5], [8], where the case $\Phi(t) = t^p$ is treated.},
author = {Zecca, Gabriella},
journal = {Bollettino dell'Unione Matematica Italiana},
language = {eng},
month = {10},
number = {3},
pages = {661-679},
publisher = {Unione Matematica Italiana},
title = {On the Dirichlet Problem with Orlicz Boundary Data},
url = {http://eudml.org/doc/290386},
volume = {10-B},
year = {2007},
}

TY - JOUR
AU - Zecca, Gabriella
TI - On the Dirichlet Problem with Orlicz Boundary Data
JO - Bollettino dell'Unione Matematica Italiana
DA - 2007/10//
PB - Unione Matematica Italiana
VL - 10-B
IS - 3
SP - 661
EP - 679
AB - Let us consider a Young's function $\Phi \colon \mathbb{R}^+ \to \mathbb{R}^+$ satisfying the $\Delta_2$ condition together with its complementary function $\Psi$, and let us consider the Dirichlet problem for a second order elliptic operator in divergence form: \begin{equation*} \begin{cases} Lu=0 & \text{in } B\\ u_{|\partial B}=f \end{cases} \end{equation*}$B$ the unit ball of $\mathbb{R}^n$. In this paper we give a necessary and sufficient condition for the $L^\phi$-solvability of the problem, where $L^\phi$ is the Orlicz Space generated by the function $\Phi$. This means solvability for $f \in L^\Phi$ in the sense of [5], [8], where the case $\Phi(t) = t^p$ is treated.
LA - eng
UR - http://eudml.org/doc/290386
ER -

References

top
  1. BOYD, D. W., Indices of function spaces and their relationship to interpolation, Canad. J. Math., 21 (1969), 1245-1254. Zbl0184.34802MR412788DOI10.4153/CJM-1969-137-x
  2. BUCKLEY, S., Estimates for operator norms on weighted space and reverse Jensen inequalities, Trans. Amer. Math. Soc., 340, 1 (1993), 253-257. Zbl0795.42011MR1124164DOI10.2307/2154555
  3. COIFMAN, R. R. - FEFFERMAN, C., Weighted norm inqualities for the maximal functions and singular integrals, Studia Math., 54 (1974), 221-237. MR358205DOI10.4064/sm-51-3-241-250
  4. CALDERÓN, A. P., Inqualities for the maximal functions relative to a metric, Studia Math., 49 (1976), 297-306. MR442579DOI10.4064/sm-57-3-297-306
  5. DAHLBERG, B. E. J., On estimates of harmonic measure, Arch. Rat. Mech. Anal., 65 (1977), 272-288. Zbl0406.28009MR466593DOI10.1007/BF00280445
  6. DAHLBERG, B. E. J., On the Poisson integral for Lipschitz and C 1 domains, Studia Math., 66 (1979), 7-24. Zbl0422.31008MR562447DOI10.4064/sm-66-1-13-24
  7. GARCIA-CUERVA, J. - RUBIO DE FRANCIA, J. L., Weighted norm inqualities and related topics, North-Holland Math. Stud., vol. 116, North-Holland, Amsterdam, (1985). Zbl0578.46046MR807149
  8. KENIG, CARLOS E., Harmonic Analysis Techniques for Second Order Elliptic Boundary Value Problems, Conference Board of the Mathematical Sciences, Amer. Math. Soc.83 (1991). MR1282720DOI10.1090/cbms/083
  9. KERMAN, R. A. - TORCHINSKY, A., Integral inequalities with weights for the Hardy maximal function, Studia Math., 71 (1982), 277-284. Zbl0517.42030MR667316DOI10.4064/sm-71-3-277-284
  10. MATUSZEWSKA, W. - ORLICZ, W., On certain properties of W-functions, Bull. Acad. Polon. Sci., 8, 7 , (1960), 439-443. Zbl0101.09001MR126158
  11. MOSCARIELLO, G. - SBORDONE, C., a as a limit case of reverse - Hölder inequality when the exponent tends to 1, Ricerche Mat., XLIV, 1 (1995), 131-144. Zbl0920.26017MR1470190
  12. MUCKENHOUPT, B., Weighted norm inqualities for the Hardy maximal function, Trans. Amer. Math. Soc., 165 (1972), 207-226. Zbl0236.26016MR293384DOI10.2307/1995882
  13. STEIN, E. M. - WEISS, G., An extension of a theorem of Marcinkiewicz and some of its applications, J. Math. Mech., 8 (1959), 263-264. Zbl0084.10801MR107163
  14. ZECCA, G., The unsolvability of the Dirichlet problem with L ( log L ) a boundary data, Rend. Acc. Sc. Fis. Mat. Napoli, 72 (2005), 71-80. Zbl1211.35090MR2449907

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.